# SDR ASOA20140704050

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145
- Aircraft serial: 145571
- Aircraft time: 28,879 hours, 22,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  THE LT FORWARD EXTERNAL EMERGENCY AISLE LIGHT, AND COCKPIT FLOODLIGHT WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE FUSE ON THE NR 1 EMERGENCY LIGHT BATTERY CHARGER.  OPS CHECKED GOOD.
